# SDR ASOA201102446

- Difficulty date: December 24, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FUEL CAP FOR O-RING REPLACEMENT,  DAMAGE TO THE LIGHTNING HOLE OCCURED.   FABRICATED MOUNTING SUPPORT AND MOUNTING SUPPORT AFT IAW SRM 51-24-16-001-001-A01, 51-24-21-001-001-A01, 51-24-36-001-001-A01, AND DWS SH670-3967-5 AND SH670-39065-5.  INSTALLED FABRICATED PARTS SRM AND DWGS.
